Analytic singularities and geodesic completeness. II
Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, p. 357-364
@article{AIHPA_1975__23_4_357_0,
     author = {Ihrig, E. and Sen, D. K.},
     title = {Analytic singularities and geodesic completeness. II},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {4},
     year = {1975},
     pages = {357-364},
     zbl = {0316.53049},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__23_4_357_0}
}
Ihrig, E.; Sen, D. K. Analytic singularities and geodesic completeness. II. Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, pp. 357-364. http://www.numdam.org/item/AIHPA_1975__23_4_357_0/

[1] E. Ihrig and D.K. Sen, A class of singular space-times. G. R. G., t. 5, 1974, p. 593. | MR 459485 | Zbl 0336.53048

[2] E. Ihrig and D.K. Sen, Analytic singularities and geodesic completeness, I. Ann. Inst. Henri Poincaré, vol. XXIII, n° 4, 1975, p. 349-356. | Numdam | Zbl 0316.53048

[3] B.G. Schmidt, G. R. G., t. 1, 1971, p. 269. | MR 291007 | Zbl 0332.53039

[4] R. Geroch, J. Math. Phys., t. 8, 1967, p. 782. | Zbl 0158.46501

[5] C. Misner, J. Math. Phys., t. 4, 1963, p. 924. | MR 152346